# SDR ASOA200900228

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 18,415 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8749615 OPERATION 133 / LT FS 559.0 CAP ANGLE HAS AN INDICATION NOTED AT LBL 18.0 APPROX .2 INCHES IN LENGTH 80 PERCENT FSH AND RT FS 559.0 WEB HAS AN INDICATION NOTED AT WL 58.70 APPROX .1 INCH IN LENGTH 25 PERCENT FSH FS 559.0. FAILED NDT INSPECTION.  COMPLIED WITH REPAIR OF FS 559 PRESSURE BULKHEAD BETWEEN LBL 27 AND RBL 27 IAW REO 601R-53-41-260 AND DEVIATION PER REO 601R-53-41-875. COMPLIED WITH EC/TC REO 601R-53-41-260 REV.C.
